American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N37) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Pieter Moree. On the distribution of the order over residue classes. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 121-128. MR 2263073.
Abstract, references, and article information   
View Article: PDF

[2] Gennady Bachman. Exponential sums with multiplicative coefficients. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 128-135. MR 1716573.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1